Translator Disclaimer
June 1997 LC-decomposability and the AR-properly in linear metric spaces
Tran Van An, Nguyen to Nhu, Pham Quang Trinh
Tsukuba J. Math. 21(1): 117-128 (June 1997). DOI: 10.21099/tkbjm/1496163165

Abstract

We investigate the AR-property for convex sets in nonlocally convex linear metric spaces. We introduce the notion of LC-decomposability for convex sets and prove that any LC-decomposable convex set is an AR.

Citation

Download Citation

Tran Van An. Nguyen to Nhu. Pham Quang Trinh. "LC-decomposability and the AR-properly in linear metric spaces." Tsukuba J. Math. 21 (1) 117 - 128, June 1997. https://doi.org/10.21099/tkbjm/1496163165

Information

Published: June 1997
First available in Project Euclid: 30 May 2017

zbMATH: 0917.46002
MathSciNet: MR1467225
Digital Object Identifier: 10.21099/tkbjm/1496163165

Rights: Copyright © 1997 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.21 • No. 1 • June 1997
Back to Top